# SDR HALA2016080900325

- Difficulty date: August 9, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 53,573 hours, 9,818 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning Message
- Condition: False Activation
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RUDDER RATIO EICAS MESSAGE.  TROUBLESHOT IAW FIM 27-21 FIG 104, RUDDER RATIO OPS NORMAL.  NO FAULTS ON CSUE.  OK FOR SERVICE.
